Semisimplicity and Indecomposable Objects in Interpolating Partition Categories

Flake, Johannes Matthias; Maa├čen, Laura (Corresponding author)

Oxford : Oxford University Press (2021)
Journal Article

In: International mathematics research notices : IMRN
Volume: 2022
Issue: 22
Page(s)/Article-Nr.: 17363-17430

Institutions

  • Department of Mathematics [110000]
  • Chair of Algebra and Representation Theory [114410]
  • Chair of Algebra and Number Theory [114710]
  • Algebra Teaching and Research Area [115320]

Identifier